# SDR CALA2025081407755

- Difficulty date: August 6, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,743 hours, 29,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-08195 REV B CRACK FOUND AT  LH SIDE NUMBER 3 WINDOW FRAME POST 4TH HOLE FROM THE BOTTOM.    ACCOMPLISHED ON THE LT NR 3 WINDOW POST FRAME E-F IAW ECRA 5310-08666 PART 1. AFTER 49900 TOTAL AIRCRAFT FLIGHT CYCLES (FC), BUT BEFORE 50000FC  PERFORM AN INSPECTION OF THE LEFT-HAND #3 WINDOW FRAME E-F POST REPAIR IAW THE LATEST REVISION OF ECRA 5310-08666 PART 2.
